JournalsrsmupVol. 136pp. 69–93

Berezin transform and Stratonovich–Weyl correspondence for the multi-dimensional Jacobi group

  • Benjamin Cahen

    Université de Metz, France
Berezin transform and Stratonovich–Weyl correspondence for the multi-dimensional Jacobi group cover
Download PDF

A subscription is required to access this article.

Abstract

We study the Berezin transform and the Stratonovich–Weyl correspondence associated with a holomorphic representation of the multi-dimensional Jacobi group.

Cite this article

Benjamin Cahen, Berezin transform and Stratonovich–Weyl correspondence for the multi-dimensional Jacobi group. Rend. Sem. Mat. Univ. Padova 136 (2016), pp. 69–93

DOI 10.4171/RSMUP/136-7